# SDR CAL960366

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: E/E Door Cutout
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND SKIN AND CHORD CORROSION AT FORWARD RT CORNER OF E AND E BAY DOORWAY CUT-OUT.  THE CORRODED SECTION OF SKIN AND CHORD WERE REMOVED IAW SRM 51-30-2 AND SRM 53-30-3.  NEW SKIN AND TEE SECTIONS WERE FABRICATED AND INSTALLED IAW SRM 53-30-3 AND ECRA 53-10-01233.  (X)
